# SDR DALA2023092007728

- Difficulty date: September 20, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 57,164 hours, 40,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB STA Y=256 X=-58. SUMMARY OF NRC 00618: CORROSION LEVEL 2. CUSP WEB STA 256 X=-58 WAS REPAIRED PER B717 SRM 53-00-55-2R REPAIR 4 FIGURE 220. (LP #2978269)
